# SDR KY7A202002174001

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC226
- Aircraft time: 24,449 hours, 37,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN FILLS WITH SMOKE WHEN TEMPERATURE CONTROL SET TO HOT. MX PERFORMED GROUND RUN AND OPS CHECK NORMAL, COULD NOT DUPLICATE.
